# SDR USAA2010092092031

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 32,268 hours, 11,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3224
- Condition: Inoperative
- Location: Cabin
- Part time: 31,866 hours, 11,907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EEL - RIGHT OVERWING EMERGENCY LIGHT POWER SUPPLY/CHARGER FAILS SELF TEST.  MAINTENANCE REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
